# SDR COMA0660734

- Difficulty date: December 27, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 26,645 hours, 22,510 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Part serial: 767A
- Condition: Failed
- Location: T/E Flap
- Part time: 25,510 hours, 22,517 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5206 - RECEIVED A FLAP FAIL CAUTION MESSAGE DURING BGR APPROACH AT 30 DEGREE FLAP SETTING.  REPLACED THE LEFT OUTBOARD FLAP INBOARD ACTUATOR.
